# SDR CA961112022

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 83910321017
- Condition: Malfunction
- Location: Prop Feather
- Part time: 10,757 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) PILOT REPORTED THAT AUTOFEATHER WOULD NOT DISARM IN FLIGHT UNTIL POWER LEVERS WERE BROUGHT BACK TO BELOW 64 PERCENT TORQUE. AIRCRAFT THEN TO OPERATE AS PER MEL 61-3. NEXT FLIGHT ABORTED DUE TO AN UNCOMMANDED AUTOFEATHER. AIRCRAFT RETURNED TO GATE. NEW AUTOFEATHER CONTROLLER INSTALLED. BUT SYSTEM WORKED OK EXCEPT WHEN THE A/FX TEST TOGGLE LEVERS WERE SELECTED TO TEST. WIRING AT THE SELECTSWITCH FOUND IN BAD SHAPE.
